Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On convergence rates in the law of large numbers for weighted sums of independent random variables


Author: V. K. Rohatgi
Journal: Proc. Amer. Math. Soc. 20 (1969), 570-574
MSC: Primary 60.30
DOI: https://doi.org/10.1090/S0002-9939-1969-0242229-4
MathSciNet review: 0242229
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. E. Franck and D. L. Hanson, Some results giving rates of convergence in the law of large numbers for weighted sums of independent random variables, Trans. Amer. Math. Soc. 124 (1966), 347-359. MR 0199877 (33:8017)
  • [2] C. C. Heyde and V. K. Rohatgi, A pair of complementary theorems on convergence rates in the law of large numbers, Proc. Cambridge Philos. Soc. 63 (1967), 73-82. MR 0205309 (34:5140)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.30

Retrieve articles in all journals with MSC: 60.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0242229-4
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society